# SDR FRISBY05002

- Difficulty date: June 28, 2004
- Submitted: April 6, 2005
- Operation: Air carrier
- Make and model: Doug MD 83
- Aircraft serial: 1584
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Housing
- Part number: 41022021
- Part serial: NA
- Condition: Cracked
- Location: Drain Port
- Component: Ptu
- Component part number: 41003106
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON JUNE 28, 2004, ALITALIA MD-80 FUSELAGE 1584 HAD A PILOT REPORT OF RETURN TO PARKING BECAUSE LT HYDRAULIC TEMPERATURE HI LIGHT ON.  GROUND MAINTENANCE CHECK REVEALED THE DRAIN PORT HOUSING, P/N 4102202-1, INSTALLED ON PTU, P/N 4100310-6, S/N 945C HAD CRACKED COMPLETELY AROUND THE CIRCUMFERENCE.  THE SUBJECT HOUSING HAD ACCUMULATED 18,504 HOURS SINCE INSTALLATION IN ACCORDANCE WITH SB 4100310-29-0031 (AD 94-22-03).  THE FAILED DRAIN PORT HOUSING WAS FORWARDED TO FRISBY AEROSPACE FOR A FAILURE INVESTIGATION.
